MathSciNet Relay Station
MathSciNet bibliographic data
MR1933044 65J10 (47D06 65L20 65M12)
Bakaev, Nikolai; Ostermann, Alexander Long-term stability of variable stepsize approximations of semigroups. Math. Comp. 71 (2002), no. 240, 1545–1567 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement